# SDR AALA202509116923

- Difficulty date: July 15, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 62,706 hours, 39,791 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5311423620191
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND ON OPEN FASTENER HOLE LOC. ON  FR16 RH DOOR STOP FITTING 7 UPPER I/B HOLE CRACK DEPTH IS 0.157 INCH APPROX. MAINTENANCE REPLACED INTERCOSTAL FITTING AT LEVEL DOOR STOP #7 ON FRAME 16 RH IAW A319 SRM 51-42-11-801, A319 SRM 51-72-11-911-001 AND DWG D53114097.
